American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11P55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Byungchan Kim and Jeremy Rouse. Explicit bounds for the number of $p$-core partitions. Trans. Amer. Math. Soc. 366 (2014) 875-902.
Abstract, references, and article information
View Article: PDF

[2] Kathrin Bringmann and Karl Mahlburg. Asymptotic inequalities for positive crank and rank moments. Trans. Amer. Math. Soc. 366 (2014) 1073-1094.
Abstract, references, and article information
View Article: PDF

[3] Alex Kontorovich. From Apollonius to Zaremba: Local-global phenomena in thin orbits. Bull. Amer. Math. Soc. 50 (2013) 187-228.
Abstract, references, and article information
View Article: PDF

[4] Robert C. Rhoades. Families of quasimodular forms and Jacobi forms: The crank statistic for partitions. Proc. Amer. Math. Soc. 141 (2013) 29-39.
Abstract, references, and article information
View Article: PDF

[5] Alessandro Languasco and Alessandro Zaccagnini. The number of Goldbach representations of an integer. Proc. Amer. Math. Soc. 140 (2012) 795-804. MR 2869064.
Abstract, references, and article information
View Article: PDF

[6] Scott T. Parsell. Asymptotic estimates for rational linear spaces on hypersurfaces. Trans. Amer. Math. Soc. 361 (2009) 2929-2957. MR 2485413.
Abstract, references, and article information
View Article: PDF

[7] Guangshi Lü and Haiwei Sun. Integers represented as the sum of one prime, two squares of primes and powers of $2$. Proc. Amer. Math. Soc. 137 (2009) 1185-1191. MR 2465639.
Abstract, references, and article information
View Article: PDF

[8] Muharem Avdispahic and Lejla Smajlovic. On maximal operators on $k$-spheres in $\mathbb{Z}^{n}$. Proc. Amer. Math. Soc. 134 (2006) 2125-2130. MR 2215783.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Angel V. Kumchev. On the Waring--Goldbach problem for seventh powers. Proc. Amer. Math. Soc. 133 (2005) 2927-2937. MR 2159771.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Kwok-Kwong Stephen Choi and Jianya Liu. Small prime solutions of quadratic equations II. Proc. Amer. Math. Soc. 133 (2005) 945-951. MR 2117193.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Eric Freeman. Systems of diagonal Diophantine inequalities. Trans. Amer. Math. Soc. 355 (2003) 2675-2713. MR 1975395.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Scott T. Parsell. The density of rational lines on cubic hypersurfaces. Trans. Amer. Math. Soc. 352 (2000) 5045-5062. MR 1778504.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Charles E. Chace. Writing integers as sums of products . Trans. Amer. Math. Soc. 345 (1994) 367-379. MR 1257641.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] D. R. Heath-Brown. The density of zeros of forms for which weak approximation fails . Math. Comp. 59 (1992) 613-623. MR 1146835.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Ming Chit Liu. Bounds for prime solutions of some diagonal equations. II . Trans. Amer. Math. Soc. 297 (1986) 415-426. MR 854075.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Ka Hin Leung. Bounds for integral solutions of diagonal cubic equations . Trans. Amer. Math. Soc. 278 (1983) 183-195. MR 697069.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1